Missed 2nd Depro Shot And Doubts On Cryptic Pregnancy
Patient :My name is Loleeta. I am currently on the depro shot as a mean of BC. I received my first shot the day I left the hospital after giving birth to my now one year old baby girl. That was in December. My next shot was due in March, but I missed it. I did have unprotected sex with my child's father, more than once. I received my shot in mid April. However, I noticed some brown tinged spotting. I received my next shot in July on time. But have not gotten one since. I have been having weird symptoms ranging from nauseous feelings, to weight gain of about 20 lbs, cramping, and spotting. I have also, lately noticed the feeling of movement and thumping in my midsection, sometimes strong enough to make me pause. Strong cramping radiating across my stomach such as what you would get with menstrual or very bad gas. I have recently taken a pregnancy test, and it was negative. Im afraid to go to the dr. for fear of sounding crazy. I have research online, and seen a lot of articles about cryptic pregnancies. My question is, does it sound like I could be pregnant? Or could it be something else going on in there?
Symptoms: No period. no spotting since September. Nauseous. weight gain. cramping. cravings. sensitive smell. diarrhea. increased need to urinate. fatigue. movement in stomach. back pains
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.